# SDR SWAA2022020375011

- Difficulty date: October 24, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 20,821 hours, 12,257 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING FLAP DEFLECTION CONTROL BEAM; UPPER FIXED PANEL ATTACH FASTENER HOLES ELONGATED.(MARKED) / REPAIRED IAW SRM 57-51-02-2R-1 AND EA1757-14498.
